# SDR UALA2012031201623

- Difficulty date: March 10, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 49,454 hours, 13,251 cycles
- Engine: Pwa PW4056
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Condition: Dirty
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU BLEED WILL NOT OPEN MAINT TEXT:  VERIFIED BAR LT AND VLV SWITCH LT ARE NOT ILLUMINATED.  DEPARTURE TIME.  CLEANED AIR SUPPLY SHUTOFF VALVE CONNECTOR.  APU PNEUMATIC OPERATION CHECK NORMAL.
